| Model Number |
EM100-A |
| Medical Device Problem Codes |
Overheating of Device (1437); Device Displays Incorrect Message (2591); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Report confirmed.The device was tested and the max temperature was measured to be 194°f.The likely cause was identified as worn bearings, retainer rings, and o-rings.It was also noted that the device was running rough and the laser markings on collet were faded.The device user manual warnings section includes instructions that heavy side loads and/or long operating times may cause the device to overheat.If the device overheats, discontinue use and rest the device by using it intermittently, or wrap the device in a moist sterile towel.Use of an overheated device may cause injury to the patient or operator.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Repair request initiated for device with the report of error code and sticking.No patient impact reported.Repair request escalated to a product event based on reason for return and due to evaluation findings of overheating.On follow-up, it was confirmed that there was no patient or staff impact.